全部成果分类

  • 2014(6)
  • 中国科学数学英...(6)
  • 数学学院(6)

按条件检索“6”条记录

已选条件: 出版年: 2014 × 出版物中文: 中国科学数学英文版 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

2. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

3. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic SCOPUS SCIE

作者:WANG HuiJuan;LIU Bin;WU JianLiang;WANG Bing

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Zaozhuang, 277160, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.1,211-220

WOS被引数:2

资源类型:期刊论文

WOS:000329793500017

4. Hyperbolicity of elliptic Lagrangian orbits in the planar three body problem SCOPUS SCIE

作者:OU YuWei

作者机构:[Ou, Y.W] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.7,1539-1544

WOS被引数:2

资源类型:期刊论文

WOS:000336991300016

5. How big are the increments of G-Brownian motion? SCOPUS SCIE

作者:HU Feng;CHEN ZengJing;ZHANG DeFei

作者机构:[Hu, F] School of Mathematical Sciences, Qufu Normal University, Qufu, 273165, China;[ Chen, Z.J] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Financial Engineering, Ajou University, Suwon, 443-749, South Korea;[ Zhang, D.F] Department of Mathematics, Honghe University, Mengzi, 661100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.8,1687-1700

WOS被引数:1

资源类型:期刊论文

WOS:000339348800012

6. The transition matrix between PBW basis and semicanonical basis of U+(sl(n)(C)) SCOPUS SCIE

作者:YIN HongBo;ZHANG ShunHua

作者机构:[Yin, H.B] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, S.H] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.7,1427-1434

资源类型:期刊论文

WOS:000336991300007

TOP